Algebra and Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2019, том 27, выпуск 2, страницы 243–251 (Mi adm705)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Solutions of the matrix linear bilateral polynomial equation and their structure

Nataliia S. Dzhaliuk, Vasyl' M. Petrychkovych

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics of the NAS of Ukraine, Department of Algebra, 3b, Naukova Str., L'viv, 79060, Ukraine

Аннотация: We investigate the row and column structure of solutions of the matrix polynomial equation
$$ A(\lambda)X(\lambda)+Y(\lambda)B(\lambda)=C(\lambda), $$
where $A(\lambda), B(\lambda)$ and $C(\lambda)$ are the matrices over the ring of polynomials $\mathcal{F}[\lambda]$ with coefficients in field $\mathcal{F}$. We establish the bounds for degrees of the rows and columns which depend on degrees of the corresponding invariant factors of matrices $A (\lambda)$ and $ B(\lambda)$. A criterion for uniqueness of such solutions is pointed out. A method for construction of such solutions is suggested. We also established the existence of solutions of this matrix polynomial equation whose degrees are less than degrees of the Smith normal forms of matrices $A(\lambda)$ and $ B(\lambda)$.

Ключевые слова: matrix polynomial equation, solution, polynomial matrix, semiscalar equivalence.

Финансовая поддержка Номер гранта
CPCEC 6541230
This work was supported by the budget program of Ukraine “Support for the development of priority research areas” (CPCEC 6541230).


Полный текст: PDF файл (329 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 15A21, 15A24
Поступила в редакцию: 02.07.2018
Исправленный вариант: 05.12.2018
Язык публикации: английский

Образец цитирования: Nataliia S. Dzhaliuk, Vasyl' M. Petrychkovych, “Solutions of the matrix linear bilateral polynomial equation and their structure”, Algebra Discrete Math., 27:2 (2019), 243–251

Цитирование в формате AMSBIB
\RBibitem{DzhPet19}
\by Nataliia~S.~Dzhaliuk, Vasyl'~M.~Petrychkovych
\paper Solutions of the matrix linear bilateral polynomial equation and their structure
\jour Algebra Discrete Math.
\yr 2019
\vol 27
\issue 2
\pages 243--251
\mathnet{http://mi.mathnet.ru/adm705}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm705
  • http://mi.mathnet.ru/rus/adm/v27/i2/p243

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. N. B. Ladzoryshyn, V. M. Petrychkovych, H. V. Zelisko, “Matrix diophantine equations over quadratic rings and their solutions”, Carpathian Math. Publ., 12:2 (2020), 368–375  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:13
    Полный текст:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021